Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 22, NWS Lake Charles, LA

May 19, 2019Beauregard Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at May 19, 2019, 3:06 AM CDT for Beauregard Parish, Louisiana. It was in force for 24 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2019, 3:06 AM CDT (08:06 UTC)
Expired
May 19, 2019, 3:30 AM CDT
In force
24 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Beauregard Parish, LA

The radar

The Lake Charles radar (KLCH), 65 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:14 AM CDTTORNADO 13 N Singer, LAA EF-1 TORNADO TOUCHED DOWN IN A WODDED AREA WEST OF HWY 27 AND CROSS HWY 27 NEAR BOB COOLEY ROAD WHERE NUMEROUS PINE TREES WERE SNAPPED OR UPROOTED.
May 19, 3:17 AM CDTTORNADO 14 Nne Singer, LATREES DOWN AT MITCHELL LOOP. RESIDENT THERE HAS A TREE FALLEN INSIDE HER HOME WITH WATER IN THE HOME. RADAR DETECTED A WELL DEFINED DEBRIS BALL SIGNATURE AT THAT LOCATION.
May 19, 3:17 AM CDTTORNADO4 Nne Singer, LATREES DOWN AT MITCHELL LOOP. RESIDENT THERE HAS A TREE FALLEN INSIDE HER HOME WITH WATER IN THE HOME. RADAR DETECTED A WELL DEFINED DEBRIS BALL SIGNATURE AT THAT LOCATION.
May 19, 3:20 AM CDTTORNADO7 Nne Singer, LALOTS OF TREES DOWN ON JIM WEST ROAD. RADAR INDICATED WELL DEFINED DEBRIS BALL SIGNATURE.
May 19, 3:26 AM CDTTORNADO 16 Ssw De Ridder, LAAN EF-1 TORNADO TOUCHED DOWN SNAPPING TREES ALONG PINE RIDGE ROAD. THE TORNADO DISSIPATED NEAR GRAYBOW ROAD ON THE SOUTH SIDE OF THE DERIDDER AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2638 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted.

764 
WFUS54 KLCH 190806
TORLCH
LAC011-190830-
/O.NEW.KLCH.TO.W.0022.190519T0806Z-190519T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
306 AM CDT Sun May 19 2019

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Central Beauregard Parish in southwestern Louisiana...

* Until 330 AM CDT.
    
* At 306 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Singer, moving northeast at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Singer, Deridder and Tulla. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3061 9351 3070 9355 3086 9325 3066 9315
TIME...MOT...LOC 0806Z 244DEG 28KT 3068 9345 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

TWH
1 follow-up statement
794 
WWUS54 KLCH 190817
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
317 AM CDT Sun May 19 2019

LAC011-190830-
/O.CON.KLCH.TO.W.0022.000000T0000Z-190519T0830Z/
Beauregard LA-
317 AM CDT Sun May 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR NORTH
CENTRAL BEAUREGARD PARISH...
        
At 316 AM CDT, a confirmed tornado was located near Singer, moving
northeast at 25 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Deridder and Tulla. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3066 9342 3075 9346 3086 9325 3068 9316
TIME...MOT...LOC 0816Z 239DEG 24KT 3072 9339 

TORNADO...OBSERVED
HAIL...1.00IN

$$

TWH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 19, 1:57 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 19, 1:57 AM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
157 AM CDT Sun May 19 2019

.UPDATE...Tornado Watch 191 now in effect for central Lousiana
thru 10 AM CDT.

&&

.PREV DISCUSSION... /issued 1212 AM CDT Sun May 19 2019/

DISCUSSION...
06Z TAFS

AVIATION...
The anticipated line of thunderstorms has begun moving into the
area. The timing for the most significant impacts are outlined in
TEMPO groups at corresponding terminals. Periods of strong winds,
frequent lightning and visibility reducing heavy rainfall will
accompany some storms through the morning. Short range guidance
has recently been indicating that the line of storms will weaken
substantially by mid morning as it approaches LFT and ARA so only
included VCTS from mid morning through the early afternoon at
these terminals.

MVFR ceilings will prevail at all terminals through much of the
morning although some fluctuation between VFR and MVFR is expected
based on the proximity of the ongoing convection. VFR conditions
will prevail from mid afternoon through the end of the taf period. Moderate
southerly winds will continue through much of the day before
becoming light late this evening.

Jones

PREV DISCUSSION... /issued 1030 PM CDT Sat May 18 2019/

UPDATE...
Updated hazard grids and forecast for southeast Texas to add
Tornado Watch number 190 issued by SPC until 4 am local that will
include Hardin, Tyler, Jasper, and Newton Counties.

Rua

PREV DISCUSSION... /issued 917 PM CDT Sat May 18 2019/

UPDATE...
Latest water vapor imagery shows a mid level short wave from
Oklahoma down into Central Texas moving to the east. This short
wave will be moving into a very moist air mass as 30-40 knot low
level jet pumping in Gulf moisture with PWAT up to near 1.75
inches on the 19/00Z KLCH upper air sounding. There has been a bit
of a cap in place, and the latest sounding still has a notion of
this at 70H or 10K feet. However, lift from the short wave should
be able to get at-least some shower activity going and area radars
are showing an increase in the shower activity over Southeast
Texas during the past half hour or so.

Clusters of strong to severe storms are noted mainly northwest of
the forecast area, and that is the question for the overnight as
to if this activity will congeal into a linear mcs and how far
south the strong activity will get. Latest runs of the HRRR and
consensus of other short term guidance, does show activity to the
northwest and west coming together in a linear fashion before
midnight, then strongest activity moving into and across the
northern zones during the overnight, with best pops and risk of
any strong thunderstorms mainly in upper Southeast Texas, and
staying mainly north of the highway 190 corridor as it moves into
Louisiana.

Therefore, will reflect this in the first period for the
forecast, with best rain chance, rainfall amounts, and mention of
strong to severe over the northern zones. The main risk hazards
for the storms will be straight-line winds and cloud to ground
lightning.

Otherwise, remainder of the forecast is on track.

Rua

PREV DISCUSSION... /issued 658 PM CDT Sat May 18 2019/

DISCUSSION...
00Z TAFS

AVIATION...
Scattered showers will continue to move from south to north across
the area this evening in advance of a line of strong to severe
thunderstorms that is expected to move into the area late tonight
into Sunday morning. The most likely time of impact at each of the
terminals is highlighted in their respective TEMPO groups.
Visibility reducing heavy rainfall and locally strong winds will
accompany this line storms as they move through the terminals.

MVFR ceilings will prevail through the night at BPT and LCH with
VFR ceilings lowering to MVFR at AEX, LFT and ARA later this
evening. Southerly winds will relax somewhat overnight, but gusts
up to 20 knots will remain possible.

Behind the line of storms, scattered showers will continue through
the morning at BPT, LCH and AEX and through early afternoon at LFT
and ARA. However, ceilings are expected to lift to VFR. Winds will
moderate through the afternoon as the pressure gradient begins to
relax.

Jones

PREV DISCUSSION... /issued 315 PM CDT Sat May 18 2019/

DISCUSSION...
Strong onshore flow is noted today, with southerly winds gusting
in the 20 to 30 mph range. Winds should relax over land after
sunset this evening. Not much activity so far on the radar, just a
few showers noted across southeast Texas and parts of southwest
and central Louisiana. This activity should increase later
tonight. Per SPC, there is a chance for strong to severe storms in
the southeast Texas and parts of central and southwest Louisiana,
where damaging winds, large hail, and isolated tornadoes are all
possible. With these nighttime events, everyone should think of
ways to receive weather warnings while they are asleep.

Thanks to an upper level disturbance, Sunday morning will
continue scattered to numerous showers and thunderstorms across
the entire region, before tapering off as we go through the
afternoon into the evening. SPC has only a marginal or 5 percent
chance for strong to severe storms on Sunday.

Monday will be dry, and there will be a small chance for showers
and thunderstorms on Tuesday as another upper level disturbance
moves north of our region. The remainder of the week looks dry
until Friday when another upper level system gives us a small
chance for storms.

Temperature-wise, we look to be near normal for the entire
forecast period for high temperatures, while we run 5 degrees
above normal for low temperatures thanks to the persistent
southerly flow.

MARINE...
South to southeast winds of 15 to 20 knots will continue through
the overnight hours, so have a small craft advisory in place. Will
need to re-evaluate later tonight to see if winds relax after
sunrise as we currently have in the forecast.

Tides are running a little over a foot above normal. Not enough
for a coastal flood advisory, but this will also be monitored as
we approach high tide tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  86  72  88  73 /  80  10  20  10
LCH  84  74  86  76 /  20  10  10  10
LFT  86  74  89  74 /  80  10  10  10
BPT  85  74  85  76 /  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
     455-470-472-475.

     Small Craft Exercise Caution until 7 AM CDT this morning for
     GMZ430-432-435.

&&

PUBLIC...23
Hazardous weather outlook, May 18, 3:25 PM CDT, 11 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
325 PM CDT Sat May 18 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
191100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
325 PM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...This Afternoon and Tonight

There is a slight to elevated threat for strong to severe storms
late tonight in parts of southeast Texas and southwest and central
Louisiana. Damaging winds, large hail, and isolated tornadoes are
all possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a marginal risk for strong to severe storms on Sunday
across most of our forecast area. The threat will diminish by
Sunday evening.

There is a small chance for thunderstorms on Tuesday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

GMZ430-432-435-450-452-455-470-472-475-191100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
325 PM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...This Afternoon and Tonight

Strong southerly flow necessities a small craft advisory for the
coastal waters and exercise caution for coastal lakes and bays.
There will also be scattered showers and thunderstorms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered showers and thunderstorms on Sunday will dissipate by
Sunday evening. There is a small threat for thunderstorms on
Tuesday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

In the hours before

Special weather statement, May 19, 12:28 AM CDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1228 AM CDT Sun May 19 2019

TXZ180-259-190600-
Northern Jasper-Tyler-
1228 AM CDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN TYLER AND CENTRAL
JASPER COUNTIES...

At 1228 AM CDT, a strong thunderstorm was located near Warren, moving
northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Warren, Town Bluff, Spurger, Ivanhoe and Hillister.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3056 9437 3062 9444 3070 9447 3089 9420
      3079 9412 3064 9405
TIME...MOT...LOC 0528Z 235DEG 27KT 3066 9436

TWH
Special weather statement, May 19, 12:33 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1233 AM CDT Sun May 19 2019

TXZ180-259-190600-
Northern Jasper-Tyler-
1233 AM CDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL TYLER AND
NORTHWESTERN JASPER COUNTIES...

At 1233 AM CDT, a strong thunderstorm was located over Rockland,
moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Rockland.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for southeastern
Texas.

LAT...LON 3104 9444 3109 9416 3095 9417 3093 9444
      3103 9445
TIME...MOT...LOC 0533Z 242DEG 24KT 3098 9439

TWH
Local storm report, May 19, 1:59 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             KIRBYVILLE              30.66N 93.90W
05/19/2019  E1.00 INCH       JASPER             TX   BROADCAST MEDIA

            BROADCAST MEDIA SHARED PHOTO OF QUARTER SIZED HAIL.

&&

TWH
Special weather statement, May 19, 2:16 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
216 AM CDT Sun May 19 2019

LAZ027-030-TXZ259-260-190800-
Beauregard-Vernon-Northern Newton-Northern Jasper-
216 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BEAUREGARD
AND WESTERN VERNON PARISHES...NEWTON AND EAST CENTRAL JASPER
COUNTIES...

At 216 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mayflower to near Bivens. Movement
was east at 45 mph.

Winds in excess of 40 mph and nickel size hail are possible with
these storms.

Locations impacted include...
Leesville, Newton, Rosepine, Merryville, Anacoco, Singer, De Ridder,
Toledo Bend Dam, Bon Weir, Burkeville, Fort Polk, Deridder, New
Llano, Bivens, Mayflower, Harrisburg, Junction, Stringtown,
Farrsville and Burr Ferry.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3131 9326 3070 9316 3059 9372 3077 9390
      3108 9392 3118 9365 3118 9360 3117 9358
      3119 9355 3121 9355
TIME...MOT...LOC 0716Z 263DEG 39KT 3110 9367 3067 9362

TWH
Special weather statement, May 19, 2:36 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
236 AM CDT Sun May 19 2019

LAZ028-190815-
Rapides-
236 AM CDT Sun May 19 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN RAPIDES
PARISH...

At 236 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles north of Ball to near Hutton.
Movement was southeast at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Alexandria, Pineville, Boyce, Lena, Alexandria International Airport,
Ball, Deville, Libuse, Tioga, Timber Trails, Esler Regional Airport,
Clifton, Flatwoods, Kingsville, Kolin, Gardner, Holloway, Paradise
and Woodworth.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3149 9270 3150 9268 3145 9271 3145 9268
      3140 9269 3140 9267 3139 9266 3148 9220
      3147 9216 3141 9215 3135 9207 3130 9216
      3133 9219 3133 9222 3125 9223 3113 9255
      3135 9296 3137 9295 3137 9292 3152 9272
TIME...MOT...LOC 0736Z 299DEG 28KT 3159 9244 3135 9295

TWH
Special weather statement, May 19, 2:59 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
259 AM CDT Sun May 19 2019

LAZ030-190830-
Beauregard-
259 AM CDT Sun May 19 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAUREGARD PARISH...

At 259 AM CDT, a strong thunderstorm was located near Singer, moving
northeast at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Singer and Deridder.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3059 9355 3068 9359 3085 9333 3063 9321
TIME...MOT...LOC 0759Z 241DEG 26KT 3065 9351

TWH

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:43 AM CDTSevere Thunderstorm WarningLCHBeauregard34 min
May 19, 2:36 AM CDTSpecial Weather StatementLCHRapides39 min
May 19, 2:59 AM CDTSpecial Weather StatementLCHBeauregard31 min
May 19, 3:00 AM CDTAreal Flood AdvisoryLCHBeauregard, Vernon2 hr
May 19, 3:29 AM CDTTornado Warning Tornado observedConsiderable damage threatLCHBeauregard, Vernon18 min
May 19, 3:45 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard45 min
May 19, 3:58 AM CDTSpecial Weather StatementLCHBeauregard47 min
May 19, 4:07 AM CDTTornado WarningLCHAllen, Beauregard, Vernon25 min
May 19, 4:23 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Jefferson Davis67 min
May 19, 4:47 AM CDTTornado WarningLCHRapides28 min
May 19, 4:49 AM CDTTornado WarningLCHAllen, Beauregard13 min
May 19, 4:58 AM CDTSevere Thunderstorm WarningLCHAllen, Evangeline47 min
May 19, 5:12 AM CDTTornado WarningLCHAllen, Evangeline18 min
May 19, 5:26 AM CDTTornado WarningLCHEvangeline35 min
May 19, 5:29 AM CDTSpecial Weather StatementLCHAcadia, Jefferson Davis46 min
May 19, 5:36 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry54 min
May 19, 5:43 AM CDTTornado WarningLCHEvangeline32 min
May 19, 5:56 AM CDTTornado WarningLCHEvangeline, Saint Landry34 min
May 19, 5:58 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Lafayette47 min
May 19, 6:11 AM CDTTornado WarningLCHSaint Landry34 min
May 19, 6:21 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry, Saint Martin54 min
May 19, 6:32 AM CDTSevere Thunderstorm WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion58 min
May 19, 6:54 AM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Jefferson Davis3 hr
May 19, 7:00 AM CDTSpecial Weather StatementLCHVermilion60 min
May 19, 7:08 AM CDTAreal Flood WarningLCHBeauregard112 min
May 19, 7:20 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion55 min
May 19, 7:21 AM CDTSpecial Marine WarningLCH114 min
May 19, 7:39 AM CDTSpecial Weather StatementLCHJefferson Davis51 min
May 19, 8:14 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary61 min
May 19, 9:12 AM CDTSpecial Weather StatementLCHSt. Mary33 min
May 19, 9:13 AM CDTSpecial Marine WarningLCH62 min
May 19, 9:53 AM CDTRiver Flood WarningLCHAllen6 days
May 19, 9:53 AM CDTRiver Flood WarningLCHAllen21 days
May 19, 9:53 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis21 days
May 19, 9:53 AM CDTRiver Flood WarningLCHCalcasieu4 days
May 19, 9:53 AM CDTRiver Flood WarningLCHCalcasieu21 days
May 19, 9:53 AM CDTRiver Flood WarningLCHVernon3 days
May 19, 9:53 AM CDTRiver Flood WarningLCHCalcasieu4 days
May 19, 9:53 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry3 days
May 19, 9:53 AM CDTRiver Flood WarningLCHBeauregard4 days
May 19, 9:53 AM CDTRiver Flood WarningLCHAllen5 days
May 19, 9:53 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
May 19, 9:53 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin67 hr
May 19, 10:14 AM CDTSpecial Marine WarningLCH16 min
May 19, 10:47 AM CDTSpecial Marine WarningLCH88 min
May 19, 2:17 PM CDTSpecial Weather StatementLCHBeauregard43 min
May 19, 2:51 PM CDTSevere Thunderstorm WarningLCHBeauregard39 min
May 19, 3:11 PM CDTSpecial Weather StatementLCHCalcasieu49 min
May 19, 3:17 PM CDTFlash Flood WarningLCHAllen, Beauregard, Vernon118 min
May 19, 3:26 PM CDTAreal Flood AdvisoryLCHCalcasieu2 hr
May 19, 3:40 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis35 min
May 19, 3:51 PM CDTSpecial Weather StatementLCHBeauregard39 min
May 19, 4:49 PM CDTSpecial Weather StatementLCHBeauregard41 min
May 19, 4:58 PM CDTSevere Thunderstorm WarningLCHBeauregard34 min
May 19, 5:17 PM CDTFlash Flood WarningLCHAllen, Beauregard, Vernon118 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.